Not Being Rash

My staph infection has significantly improved, but my health has not – sometimes the side effects of the ‘cure’ are worse than the original diagnosis.

First I started to lose all ability to taste – which was very annoying since I like food. Then, I began to feel bruised all over – I feel like I’ve been wrestling with a horse and lost. Next, the nightmares and shortness of breath – could hardly stay awake or get out of my dreams. Like I’m coming out of anesthesia and have no control over my body.

So after another doctor visit and adding one more medication to my list of ‘can not have,’ I have decided to just say no to drugs! lol

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s